Skip to Content

I have been on zoloft for 2 weeks and I'm always tired, will that side effect go away in time?

Responses (2)

Rajive Goel 4 Jun 2010

Usually when any med is taken it takes time for the body system to get used to the effects & after effects, fatigue & tiredness are the side effects of Zoloft, maybe you could talk to the doc./pharmacist who knows your medical history better to give some pep up med, hope this helps? Best of luck.

GlitterGirl77 6 Jun 2010

I used to take zoloft a while back , I was tired the first month of taking it and it seemed like I was having a hard time swallowing , when I talked to my doctor he said that was normal . It worked well for me and I was off it in about 6 months .

Best of luck !

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions